# SDR CA970311070

- Difficulty date: December 8, 1996
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Aircraft time: 8,078 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 3,022 hours
- Component: Tail Rotor Assy, Eveready, 355A12003113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DELAMINATION WAS FOUND ON T/R BLADE LOCATED 5 INCHES FROM TIP AND 1.5 INCHES FROM LEADING EDGE.  NO VISIBLE SIGN OF FOD OR VIBRATION REPORTED.  DEFECT FOUND DURING TURN AROUND INSPECTION.
